Topamax Immigran, Kidney Transplant, Voltarol, Lamotrigine, Dear Children
hi, i have been suffering from migraine so severe i end up practically unconscious on the floor. beg to be dead than go on in such pain- i have a loving husband and 2 dear children who i would fight to the death for- yet this has crippled me for so long i ... more »
hi, i have been suffering from migraine so severe i end up practically unconscious on the floor. beg to be dead than go on in such pain- i have a loving husband and 2 dear children who i would fight to the death for- yet this has crippled me for so long i cannot not bear it, it steals my lifi hate it. i had tried every drug on the market back then to stop the pain over 12 yrs to no avail, what's new to try? the drugs i get now do nothing whatsoever for me.this has taken over my life again just when topamax had given me my life back, temporarily, i thought it was permanent( tho was worried about needing kidney transplant 30 yrs down the line due to the damage it does there, i take 250 daily,with reg kid inf when i dotn get enough water, but went up to 400 when my headaches got too freq and lost the plot, so i suddenly dropped it back, now i feel ill like before and my other meds aren't working at all to help me not even imigran at the moment!)
i have aura, i vomit the pain out till i have nothing left, i get so weak i cannot lift my head i am collapsed and out of it, so exhausted and bed bound, ending up begging for hospital treatment, but they always ignore me like a pain in the ass and do nothing, i am lucky to get an anti sickness jab and diclofenac/voltarol, to stop it in its tracks after 24/36 hrs of me bearing it by trying to sleep it away with other drugs first, because my husband doesn't know what to do he doesn't take me to doctors quicker thinking they wont help me, and he's right.
i have been surviving on immigrant raids the last 4 yrs or so, but this is only meant to be emergency- every day use long term is dangerous(so it says on the pack, causes heart attack, but the dr and neuro dont tell you thats they dont seem concerned, or check up on your heart like they are supposed to!!!! i am prescribed 12 a month and go back as i need, and i do need) my neuro asks me to distress and change my lifestyle, got me diagnosed as bipolar put me on topamax, added lamotrigine and left me to it, telling me to chill out more, get mental help, prob exacerbated by these pills!!! i was pretty fine before, after reading your comments i can see the changes in me, i started them the same time as my diagnosis/referral.
i do relax, but life still catches up you you, the menstrual hormones still happen, the life still goes on and hits you where it hurts and you have to deal with it- at first topamax worked, i had it before and it didnt, i started wrong, got the wrong dr, bad advice,at 100 and its risky to do that, a fail.
you must start slow and work up.yes you go thru the symptoms, but you reach plateau, after a month, and the best part is weight loss, anorexia almost, starvation 4-6 weeks in, and ocd's reduce, which for me was necessary bonus.. then you settle and the weight kinda goes back on and the crazy moods topamax creates start to flair.well i was not so great (mentally they affected me, my husband noticed straightaway) till they added lamotrigine (the pain came back but i hoped that would wear off)- topamax on its own worked for me once the initial side effects settled, i persisted with it, there were loads! i doubted it, was very hard to trust as they were hell, but my gp told me it would be worth it, my life was based sheer hope at this point, what did i have to lose, and what could i gain, freedom from pain, and i got that- i was over the moon!!!! 4 weeks in, i got the taste of less pain, and the less pain i had the more alive i felt, and the more delighted i was tha i achieved freedom with this pill, the prevention i sought was here finally!
but 6 mths down the line, i am relying on imigran again, since adding lamo to stabilize my mood( swinging from higher dose of topamax do you think??as i cont to increase it in line with pain control, due to the severity of my migs...it is no longer working...or am i addicted to imigran, are they rebound migs? ) besides, 3 mths ago, my migs changed shape) thought i had strokes, neuro said it was new migraine- same as stroke symptoms... so is this migraine the topirimate cannot handle, so i am getting referred back, to come off the drug, and am shitting myself as we speak, what do i do now? what on earth is my alternative?
i have been very suicidal for months- when i alter the doses, crazy, mixed up my words, memory loss,words, hair loss, you name it i lost it. so will i get me back? yes maybe- will i get the devils pain back full throttle that will kill me outright that i cannot for a moment live with......please someone advise m what can i do for that?
i might try beta blockers again? but cant keep taking imigran the rest of my life, only 34 xx